Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 15, 2014, 3:14 PM CST. It took effect at Jan 15, 2014, 9:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2014, 3:14 PM CST (21:14 UTC)
- In effect from
- Jan 15, 2014, 9:00 PM CST
- Expired
- Jan 17, 2014, 3:11 AM CST
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
727 WHUS73 KMKX 152114 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 PM CST WED JAN 15 2014 ...GUSTY WINDS OVERNIGHT AND THURSDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE EASTWARD AND NORTH OF SOUTHERN WISCONSIN OVERNIGHT PROMOTING GUSTY SOUTHWEST WINDS. WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY THRESHOLD IN THE EVENING. WINDS WILL SHIFT NORTHWEST AND REMAIN GUSTY THURSDAY AFTERNOON INTO THE EVENING. GUSTY WINDS MAY LINGER THROUGH FRIDAY. LMZ643>646-160515- /O.NEW.KMKX.SC.Y.0008.140116T0300Z-140117T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 PM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 PM CST THURSDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATE EVENING AND OVERNIGHT...BECOMING WEST WINDS 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS THURSDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET TOWARD THE OPEN WATERS THURSDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ET WWW.WEATHER.GOV/MKX
6 follow-up statements
426 WHUS73 KMKX 160242 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 842 PM CST WED JAN 15 2014 ...GUSTY WINDS DEVELOPING OVERNIGHT... .A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING SOUTH FROM CANADA INTO THE WESTERN GREAT LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS OVERNIGHT...LINGERING THROUGH THURSDAY. THE GUSTY WINDS WILL BUILD HIGH WAVES. WIND GUSTS WILL NEAR GALE FORCE TOWARD THE OPEN WATER. LMZ643>646-161045- /O.CON.KMKX.SC.Y.0008.140116T0300Z-140117T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 842 PM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THURSDAY. * WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 20 TO 30 KNOTS. FEW GUSTS UP TO 33 KNOTS. THE WINDS WILL TURN TO THE WEST ON THURSDAY AND DIMINISH. * WAVES: BUILDING TO 3 TO 5 FEET TOWARD THE OPEN WATERS TONIGHT AND THURSDAY IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
690 WHUS73 KMKX 160918 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CST THU JAN 16 2014 ...GUSTY WINDS SOUTHERLY WINDS THIS MORNING...SHIFTING TO NORTHWEST THIS AFTERNOON... .STRONG LOW PRESSURE WILL MOVE FROM THE WESTERN TIP OF LAKE SUPERIOR TO NORTHERN LOWER MICHIGAN BY MIDNIGHT TONIGHT...THEN HEAD NORTHEAST INTO CANADA THEREAFTER. EXPECT STRONG SOUTHERLY WINDS AHEAD OF THE APPROACHING TROF/COLD FRONT THIS MORNING. WINDS WILL RELAX FOR A TIME LATER THIS MORNING OR EARLY AFTERNOON...BEFORE SHIFTING TO NORTHWEST AND INCREASING IN THE WAKE OF THE PASSING STRONG COLD FRONT. LMZ643>646-161730- /O.EXT.KMKX.SC.Y.0008.000000T0000Z-140117T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 AM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS TO 15 TO 25 KNOTS... WITH A FEW GUSTS UP TO 30 KNOTS. WINDS WILL DIMINISH FOR A TIME LATER THIS MORNING INTO THE EARLY AFTERNOON. THEN WINDS WILL VEER TO NORTHWEST AND INCREASE TO 15 TO 25 KNOTS BY MID AFTERNOON...DIMINISHING AGAIN LATER THIS EVENING. * WAVES: BUILDING TO 3 TO 5 FEET TOWARD THE OPEN WATERS AND IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
424 WHUS73 KMKX 161535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST THU JAN 16 2014 ...GUSTY SOUTHWEST WINDS SHIFTING NORTHWEST THIS AFTERNOON... .STRONG LOW PRESSURE WILL MOVE FROM THE WESTERN TIP OF LAKE SUPERIOR TO NORTHERN LOWER MICHIGAN BY MIDNIGHT TONIGHT...THEN HEAD NORTHEAST INTO CANADA THEREAFTER. EXPECT STRONG SOUTHWEST WINDS AHEAD OF THE APPROACHING COLD FRONT. THE WINDS WILL RELAX FOR A BRIEF TIME EARLY THIS AFTERNOON...BEFORE SHIFTING TO NORTHWEST AND INCREASING IN THE WAKE OF THE STRONG COLD FRONT. LMZ643>646-162345- /O.CON.KMKX.SC.Y.0008.000000T0000Z-140117T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH A FEW GUSTS UP TO 30 KNOTS. WINDS WILL DIMINISH FOR A TIME EARLY THIS AFTERNOON. WINDS WILL THEN VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS BY MID AFTERNOON...DIMINISHING AGAIN LATER THIS EVENING. * WAVES: BUILDING TO 3 TO 5 FEET TODAY TOWARD THE OPEN WATERS...AND IN ICE FREE AREAS. WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
836 WHUS73 KMKX 162143 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CST THU JAN 16 2014 ...GUSTY SOUTHWEST WINDS SHIFTING WEST NORTHWEST BY EARLY THIS EVENING... .STRONG LOW PRESSURE TO NORTHERN LOWER MICHIGAN TONIGHT...THEN HEAD EAST INTO CANADA ON FRIDAY. EXPECT SOUTHWEST WINDS TO SHIFT TO THE WEST NORTHWEST AND INCREASE BY EARLY THIS EVENING...IN THE WAKE OF THE STRONG COLD FRONT. THESE GUSTY WINDS WILL LINGER THROUGH THE EVENING HOURS...BEFORE WEAKENING AFTER MIDNIGHT. HIGH WAVES WILL REMAIN TOWARD AND OVER THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-170545- /O.CON.KMKX.SC.Y.0008.000000T0000Z-140117T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS...VEERING WEST NORTHWEST AND INCREASING TO 15 TO 25 KNOTS BY EARLY THIS EVENING. THE GUSTY WINDS WILL DIMINISH AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET INTO EARLY THIS EVENING TOWARD THE OPEN WATERS...AND IN ICE FREE AREAS. WAVES WILL SUBSIDE IN THESE AREAS BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
551 WHUS73 KMKX 170257 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 857 PM CST THU JAN 16 2014 ...GUSTY WEST WINDS OVERNIGHT... .COLDER AIR FUNNELING ACROSS LAKE MICHIGAN OVERNIGHT BEHIND A DEPARTING COLD FRONT WILL CAUSE GUSTY WEST WINDS AND HIGHER WAVES TOWARD THE OPEN WATER. THE WINDS WILL LOSE THEIR GUSTINESS LATER TONIGHT OR EARLY FRIDAY. LMZ643>646-171100- /O.EXT.KMKX.SC.Y.0008.000000T0000Z-140117T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 857 PM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: WEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. THE WINDS WILL BECOME LESS GUSTY LATE TONIGHT. * WAVES: 1 TO 3 FEET IN ICE FREE AREAS...HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
667 WHUS73 KMKX 170911 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 AM CST FRI JAN 17 2014 LMZ643>646-171015- /O.CAN.KMKX.SC.Y.0008.000000T0000Z-140117T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 AM CST FRI JAN 17 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 11:12 AM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Jan 15, 11:12 AM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1112 AM CST WED JAN 15 2014 .UPDATE... KMKX RADAR SHOWING LIGHT RETURNS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN WHERE LIGHT FLURRIES ARE FALLING. SFC OBS AFFECTED ARE REPORTING LIGHT SNOW WITH JUST A SMALL REDUCTION IN VISIBILITY. FLURRIES ARE EXPECTED TO WIND DOWN AND END BEFORE NOON...AS SUCH WX GRIDS WERE UPDATED AND FLURRIES WERE ADDED THIS MORNING UP TO 18Z. OTHERWISE...THE MAIN CONCERN IS SKY COVER AND THEIR INFLUENCE ON TEMPS. MODEL RH FIELDS NOT REALLY HANDLING SKY COVER WELL. BROKEN- OVERCAST SKIES ARE CURRENTLY PRESENT ACROSS MUCH OF THE CWA EXCEPT FOR THE EXTREME SW AND EASTERN PORTIONS...WITH THE SWATH OF CLOUDS ORIENTED ROUGHLY N-S. THINKING IS BECOMING MORE PESSIMISTIC WITH TIME IN REGARD TO CLOUD COVER DIMINISHING AND MOVING OUT. THIS WILL THEN BE COMPOUNDED WITH THE SPREADING OF LOW- AND MID-LEVEL CLOUDS FROM THE APPROACHING CLIPPER SYSTEM THIS MID AFTERNOON- EVENING. AS SUCH...GIVEN THE CURRENT TRENDS...SKY COVER WAS INCREASED DURING THE DAY. MOSTLY SUNNY CONDITIONS ARE EXPECTED IN THE SW AND PORTIONS EAST. ELSEWHERE...WHERE THE MAIN SWATH OF CLOUDS IS PRESENT...SAID SWATH WILL SLOWLY PUSH EAST AND ERODE WITH TIME AND PARTLY SUNNY SKIES ARE EXPECTED. REST OF THE FORECAST PACKAGE IN THE ONGOING PERIOD APPEARS ON TRACK. && .AVIATION/18Z TAFS/...MVFR CONDITIONS EXIST AT KMSN AND KUES AS A SWATH OF LOW-CLOUDS CONTINUE TO STICK AROUND. AS WELL...FLURRIES ARE OCCURRING AT MADISON. OF WHICH...THEY SHOULD END SHORTLY BY/AROUND NOON. THIS SWATH OF CLOUDS IS EXPECTED TO SLOWLY PUSH EAST AND ERODE ON THE EDGES. HOWEVER...A BIT PESSIMISTIC IN REGARD TO THE CLOUD COVER IMPROVING IN THE CENTRAL PORTIONS OF THE FORECAST AREA. CURRING THINKING IS FOR SCT CLOUD COVER TO BE SEEN THERE THIS AFTERNOON AND FOR CONDITIONS TO BECOME VFR. OTHERWISE...REST OF FORECAST IS OK IN REGARD TO SNOW MOVING IN OVERNIGHT. MAY SEE MVFR WITH THE MORE INTENSE SNOW BANDS. MVFR CEILINGS ARE THEN EXPECTED THURSDAY MORNING. && .MARINE...SMALL CRAFT ADVISORY WAS CANCELLED EARLY AS WINDS AND WAVES HAVE FALLEN BELOW THRESHOLDS. ATTENTION NOW TURNS TONIGHT THROUGH FRIDAY AS THE APPROACHING CLIPPER SYSTEM WILL LIKELY BRING GUSTY WINDS ABOVE THRESHOLDS...THUS SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED. && .PREV DISCUSSION... /ISSUED 316 AM CST WED JAN 15 2014/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH. STRONG COLD ADVECTION OVERNIGHT INTO THIS MORNING WILL KEEP TEMPERATURES BELOW NORMAL TODAY. LOOK FOR HIGHS ONLY IN THE TEENS. SOME LINGERING MORNING CLOUDS SHOULD MOVE OUT EARLY WITH SUNSHINE RETURNING AND HANGING IN THROUGH MUCH OF THE AFTERNOON. HIGH PRESSURE BUILDING IN WILL SHUT THE WINDS DOWN PRETTY QUICKLY THIS MORNING. WE/LL SEE A NICE SHOT OF WARM ADVECTION TONIGHT AHEAD OF A DEEPENING TROF DIGGING SOUTH OUT OF CANADA. THE Q-VECTOR CONVERGENCE IS IMPRESSIVE WITH THE COMBO OF WAA AND MID LEVEL VORTICITY ADVECTION. BUMPED POPS TO LIKELY FOR A FAST MOVING BAND OF SNOW EXPECTED. PRECIP AMOUNTS SHOULD BE PRETTY LOW WITH SNOW ACCUMS NOT LIKELY TO EXCEED 1/2 INCH. THE SNOW SHOULD BE EXITING EAST BY SUNRISE...BUT MORE COLD ADVECTION LIGHT SNOW POSSIBLE DURING THE DAY ON THURSDAY. LOWS TONIGHT WILL REACHED EARLY IN THE EVENING WITH TEMPS RISING THROUGH THE NIGHT IN RESPONSE TO THAT WARM ADVECTION. THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM NEXT UPPER TROUGH WILL BE ACROSS THE AREA AT THE OUTSET WITH NUMEROUS EMBEDDED VORTICITY MAXIMA SWINGING THROUGH INTO THE EVENING HOURS. PLENTY OF 700 RH. ONE OF THE MORE PRONOUNCED UVV MAXES COMES THROUGH FROM MID AFTERNOON INTO MID EVENING. THIS IS ALSO A PERIOD WHERE AN UPTICK OCCURS IN 850-300 MILLIBAR Q-VECTOR CONVERGENCE. HAVE BOOSTED POPS AS POTENTIAL EXISTS FOR AN "AROUND 1 INCH" EVENT. MODELS SHOW AN IMPRESSIVE POCKET OF COLDER 850 TEMPERATURES DRIVING SOUTHWEST AND SOUTH OF WI THURSDAY NIGHT. WINDS WILL GET QUITE GUSTY ESPECIALLY IN THE WESTERN CWA. FRIDAY - CONFIDENCE...MEDIUM LINGERING 500 MILLIBAR CYCLONIC FLOW COMBINED WITH LOW LEVEL TROUGH WILL MAINTAIN AT LEAST A FLURRY POTENTIAL IN THE MORNING. NVA TAKES HOLD FOR THE AFTERNOON. CHILLY DAY WITH 925 TEMPS INTO THE NEGATIVE TEENS CELSIUS. LATE DAY SURFACE/850 RIDGING WILL BE BRIEF. FRIDAY NIGHT AND SATURDAY - CONFIDENCE...MEDIUM NEXT SYSTEM WILL BE DROPPING IN FROM THE NORTHWEST. STRONG SHORTWAVE THOUGH TIMING AND PLACEMENT DIFFERENCES EXIST AT THIS TIME. OVERALL DECENT LOOK TO THIS FEATURE. GFS AND GEM ARE SHOWING MORE OF AN EVENT FOR THE SW CWA AND NOT AS IMPOSING. MEANWHILE THE ECMWF AND LAST PANEL OF THE NAM SOLUTION WILL HAVE TO BE MONITORED. ALREADY BOOSTED POPS ABOVE ALLBLEND PER COLLAB WITH SURROUNDING OFFICES. BUT AMOUNTS AND POPS WILL NEED TO BE UPPED FURTHER FOR THIS TIME FRAME SHOULD CONSENSUS EVOLVE AND A ECMWF/NAM SOLUTION PERSIST IN FUTURE RUNS. SATURDAY NIGHT THROUGH MONDAY - CONFIDENCE...MEDIUM FAIRLY TRANQUIL PERIOD WITH DECENT SHOT OF 850 WARM ADVECTION INTO SUNDAY. AFTER A CHILLY COUPLE OF DAYS...POTENTIAL FOR A NICE REBOUND IN TEMPS FOR SUNDAY...REACHING THE LOWER 30S. DRY AND WEAK COOL FRONT FOR SUNDAY NIGHT. MONDAY NIGHT AND TUESDAY - CONFIDENCE...MEDIUM SHORTWAVE ENERGY DROPS INTO THE AREA...AGAIN FROM THE NORTHWEST. BOTH THE GFS AND ECMWF SHOW DECENT CYCLOGENESIS MONDAY NIGHT ACROSS LWR MI AS THE SFC LOW TRACKS FROM ESE FROM NRN WI. NOT MUCH QPF...HEAVIEST TO THE NORTH OF THE CWA. SOME LAKE EFFECT POTENTIAL AS WINDS MAY END UP TURNING ONSHORE WITH THE PASSING LOW. AVIATION/12Z TAFS/...HIGH PRESSURE WILL BUILD ACROSS THE AREA TODAY. THE MVFR CIGS WILL CLEAR OUT TO THE EAST BY MID MORNING WITH VFR CONDITIONS EXPECTED INTO THE EVENING. A FAST MOVING TROF WILL DIG SOUTH OUT OF CANADA TONIGHT. THE WARM AIR ADVECTION AND VERTICAL MOTION ASSOCIATED WITH THE TROF SHOULD RESULT IN A RATHER SHORT PERIOD OF SNOW BETWEEN 06Z- 12Z TONIGHT. SNOW AMOUNTS ARE EXPECTED TO BE 1/2 INCH OR LESS. WE MAY SEE CIGS DROP BRIEFLY TO MVFR LEVELS DURING THE PEAK OF THE SNOW BAND. MORE MVFR CIGS WILL MOVE IN ON THURSDAY AS COLD AIR ADVECTION KICKS IN BEHIND THE DEPARTING TROF. MARINE...THE GALE WARNING WAS CANCELED EARLY AND WILL CARRY A SMALL CRAFT ADVISORY UNTIL MID-DAY TODAY FOR DIMINISHING WEST TO NORTHWEST WINDS. HIGH PRESSURE WILL BUILD IN FOR TODAY. SMALL CRAFT ADVISORIES ARE LIKELY AGAIN LATER TONIGHT THROUGH FRIDAY AS A FAST APPROACHING TROF OF LOW PRESSURE WILL BRING GUSTY SOUTH WINDS LATE TONIGHT... BECOMING WEST THEN NORTHWEST AS THE TROF DEVELOPS INTO A LOW PRESSURE SYSTEM OVER THE CENTRAL GREAT LAKES THURSDAY NIGHT INTO FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR LMZ643>646. && UPDATE...ET TODAY/TONIGHT AND AVIATION/MARINE...DAVIS THURSDAY THROUGH TUESDAY...COLLAR
Hazardous weather outlook, Jan 15, 2:52 PM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CST WED JAN 15 2014 WIZ046-047-051-052-056>060-062>072-162100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 252 PM CST WED JAN 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A PERIOD OF LIGHT SNOW AND PATCHY FREEZING DRIZZLE IS EXPECTED LATE TONIGHT WITH AROUND AN INCH OF SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY LOW PRESSURE TRACKING ACROSS NORTHERN ILLINOIS ON SATURDAY MAY BRING SEVERAL INCHES OF SNOW TO SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOW REPORTS ARE APPRECIATED. LMZ643>646-162100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 252 PM CST WED JAN 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK SOUTHWEST WINDS AND INCREASING WAVES IN ICE FREE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES ARE IN EFFECT THURSDAY AND THURSDAY EVENING. SMALL CRAFT ADVISORIES ARE POSSIBLE SATURDAY NIGHT AND SUNDAY MORNING AND AGAIN MONDAY NIGHT AND TUESDAY. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:09 AM CST | Small Craft Advisory | MKX | 8 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.